Alert archive / Georgia / Areal Flood Warnings in 2016
Areal Flood Warning 1, NWS Atlanta, GA
NWS Atlanta, GA issued this areal flood warning at Feb 3, 2016, 11:00 AM EST for Union County, Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2016, 11:00 AM EST (16:00 UTC)
- Expired
- Feb 3, 2016, 4:45 PM EST
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
County Union County, GA
The radar
The Greer radar (KGSP), 161 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 385 m²/s²
- 0-3 km storm-relative helicity
- 537 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.6
The text
As transmitted.
090
WGUS42 KFFC 031600
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EST WED FEB 3 2016
GAC291-032145-
/O.NEW.KFFC.FA.W.0001.160203T1600Z-160203T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION GA-
1100 AM EST WED FEB 3 2016
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
UNION COUNTY IN NORTH CENTRAL GEORGIA...
* UNTIL 445 PM EST
* AT 1050 AM EST...THE UNION COUNTY EMERGENCY MANAGEMENT REPORTED
LOCALIZED FLOODING OCCURRING SOUTH OF BLAIRSVILLE DUE TO DEBRIS
BLOCKAGE OF SOME CULVERTS. A FEW SMALL BRIDGES WERE UNDER WATER.
UP TO THREE INCHES OF RAIN FELL EARLIER THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO CROSS WATER OF UNKNOWN DEPTH...ON FOOT OR IN AN
AUTOMOBILE. DO NOT DRIVE AROUND BARRICADES...MOST FLOOD DEATHS OCCUR
IN AUTOMOBILES. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER
BEGINS RISING.
IF YOU SEE SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3490 8385 3491 8381 3479 8378 3478 8383
3473 8383 3472 8389 3474 8394 3472 8398
3468 8399 3467 8403 3464 8404 3466 8412
3465 8415 3473 8409 3480 8409 3481 8414
3486 8414 3488 8411 3492 8387
$$
16What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Feb 3, 9:25 AM EST, 1 hour 35 minutes earlier.
Area forecast discussion, Feb 3, 9:25 AM EST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 925 AM EST WED FEB 3 2016 .UPDATE... HAVE REISSUED THE FORECAST TO REMOVE THE WIND ADVISORY WHICH HAS EXPIRED. NO OTHER CHANGES. 41 .PREVIOUS... .SHORT TERM /TODAY THROUGH THURSDAY/... LATEST REGIONAL SURFACE ANALYSIS SHOWS INITIAL FRONTAL BOUNDARY NOW POSITIONED ACROSS PORTIONS OF WEST CENTRAL ALABAMA. ALONG AND JUST AHEAD OF THIS FEATURE...A LINE OF SHOWERS AND THUNDERSTORMS CONTINUES...FED MAINLY BY AN ENHANCED ZONE OF ELEVATED CAPE ALTHOUGH SOME SMALL SURFACE BASED INSTABILITY IS NOTED OVER SOUTH ALABAMA. GIVEN ABUNDANT SHOWER ACTIVITY AHEAD OF THIS MAIN LINE OVER NW GEORGIA...WILL BE DIFFICULT TO GENERATE ENOUGH INSTABILITY TO TAKE ADVANTAGE OF STRONG SHEAR VALUES AND SVR CHANCES THERE SEEM LIMITED AT THE MOMENT. WILL NEED TO WATCH THE RAINFALL WITH THIS SYSTEM CLOSELY THOUGH AS STORMS TO THE WEST HAVE BEEN OVER ACHIEVERS WHEN COMPARED TO MODEL QPF PROJECTIONS. 3 HOUR MRMS TOTALS OVER ALABAMA HAVE BEEN AS HIGH AS AN INCH AND A HALF. WITH ACTIVITY OVER NW GA ALREADY AT .80...ADDITIONAL RAINFALL LIKE SEEN TO THE WEST MAY PUSH A FEW AREAS CLOSE TO MINOR FLOODING. OTHERWISE...FOCUS WILL SHIFT TO CENTRAL GA BY LATE MORNING INTO THE AFTERNOON WITH THIS SYSTEM. ALTHOUGH SHEAR VALUES WILL NOT BE AS HIGH AS WHAT WE HAVE SEEN OVER NORTH GA...INSTABILITY WILL BE HIGHER AND STILL PLENTY ENOUGH SHEAR TO WARRANT A CONTINUED SVR THREAT. LOW LEVEL HELICITY STILL APPROACHES 300 M2/S2 AND 850 JET MAINTAINS ITS 50 KT VELOCITIES WELL INTO CENTRAL GA. FEEL THIS WILL END UP BEING THE MAIN AREA OF CONCERN THIS AFTERNOON FOR THE POSSIBLE DEVELOPMENT OF DAMAGING WINDS OR EVEN AN ISOLATED TORNADO. LOOKING MORE AND MORE LIKE THIS WILL BE A PAINFULLY SLOW SYSTEM TO CLEAR THE AREA WITH THE 00Z ECMWF HOLDING PRECIP WELL BACK INTO CENTRAL GA THROUGH THE OVERNIGHT PERIOD. WILL FOLLOW SUIT AND KEEP CATEGORICAL POPS FOR MOST OF THE OVERNIGHT PERIOD FOR THE SOUTHERN MOST TIER OF COUNTIES. GIVEN THIS CHANCE...QPF VALUES ARE DECIDEDLY HIGHER FOR CENTRAL GA WITH 2 INCH AREAL AVERAGE AND SOME VALUES CLOSE TO 3 INCHES FOR THIS EVENT. STILL FEEL LIKE GIVEN THE DURATION THAT THESE AREAS CAN HANDLE THESE RAINFALL TOTALS AND NO FLOOD WATCHES ARE PLANNED AT THIS TIME. DEESE .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... LAST OF THE RAIN CHANCES LOOKS TO EXIT THE SE CWA TO START THE THURSDAY NIGHT PERIOD ALTHOUGH THE NAM IS SLOWER WITH THIS THAN THE GFS OR EUROPEAN. DRY FORECAST UNTIL SATURDAY WHEN AN UPPER TROUGH APPROACHES AND SPREADS MAINLY SMALL SHOWER CHANCES ACROSS CENTRAL GA INTO SUNDAY. THE PROBLEM THEN BECOMES ANOTHER UPPER LOW/TROUGH DEVELOPS OVER THE MID U.S. AND SPREADS MOISTURE ACROSS THE AREA WITH A RELATIVELY COLD AIRMASS IN PLACE STARTING MONDAY. THE AIRMASS GETS REINFORCED BY A COLD FRONT MONDAY INTO TUESDAY. A MIX OF RAIN AND SNOW SHOWERS WILL BE POSSIBLE THROUGH THIS PERIOD AND THE OVERALL TRENDS WILL HAVE TO BE WATCHED OVER THE COMING DAYS AS TO HOW COLD... TIMING AND ANY SIGNIFICANT SNOW AMOUNTS. TEMPERATURES STARTING BELOW NORMAL THIS PERIOD AND RANGING NEAR TO BELOW NORMAL THROUGH TUESDAY. BDL && .AVIATION... 06Z UPDATE... MODELS JUST HAVE NOT DONE A VERY GOOD JOB AT ALL WITH THE SHRA ACTIVITY AHEAD OF THE MAIN LINE. AS A RESULT...CIGS HAVE FLUCTUATED GREATLY IN AND OUT OF THE SHRA ACTIVITY GENERALLY BETWEEN MVFR AND IFR. EXPECT OVERALL TRENDS HOWEVER TO BE A DOWNWARD ONE WITH MOST ALL SITES AT IFR THROUGH THE MORNING HOURS. TIMING OF MAIN BAND IS PROBLEMATIC AS WELL BUT FOR NOW HAVE PLACED IT AT BETWEEN 12Z AND 16Z FOR THE ATL AREA SITES. A SLOW CLEARING TREND THROUGH AFTERNOON AND WILL MAINTAIN AN MVFR CIG THROUGH 21Z WITH VFR CIGS THEREAFTER. //ATL CONFIDENCE...06Z UPDATE... MEDIUM ON TSRA TIMING. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 43 58 31 / 100 20 20 0 ATLANTA 66 41 53 30 / 100 20 10 0 BLAIRSVILLE 64 35 49 26 / 100 20 5 0 CARTERSVILLE 66 38 51 28 / 100 10 5 0 COLUMBUS 67 44 55 32 / 100 20 20 0 GAINESVILLE 66 41 53 30 / 100 20 10 0 MACON 70 47 56 32 / 100 60 20 5 ROME 66 36 51 27 / 100 10 5 0 PEACHTREE CITY 66 40 53 29 / 100 20 10 0 VIDALIA 75 52 58 36 / 90 100 60 10 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 AM EST THIS MORNING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN...GILMER... GORDON...LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER... WHITE...WHITFIELD. && SHORT TERM...41 LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Feb 3, 7:00 AM EST, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 700 AM EST WED FEB 3 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 700 AM EST WED FEB 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF NORTH AND ALL OF CENTRAL GEORGIA... SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO PUSH THROUGH NORTH GEORGIA THIS MORNING AND CENTRAL GEORGIA THIS AFTERNOON. LOCALLY HEAVY RAIN WILL BE THE PRIMARY THREAT...BUT STRONG WINDS WILL ALSO BE POSSIBLE AS THE ACTIVITY MOVES THROUGH. MINOR FLOODING IN LOW LYING AREAS WILL BE POSSIBLE...AS WELL AS IN POOR DRAINAGE SPOTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... WE WILL BE WATCHING SEVERAL UPPER LEVEL SYSTEMS MOVE THROUGH THE AREA WITH THE THREAT FOR MIXED WINTER WEATHER FOR NORTHERN PORTIONS OF THE AREA. THESE WILL NEED TO BE WATCHED CLOSELY IN THE COMING DAYS AND REFINED AS THE SYSTEMS APPROACH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Feb 3, 9:25 AM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 AM EST WED FEB 3 2016
GAZ048-057>059-031500-
HENRY GA-NEWTON GA-JASPER GA-BUTTS GA-
925 AM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...SOUTHEASTERN
NEWTON...JASPER AND BUTTS COUNTIES UNTIL 1000 AM EST...
AT 924 AM EST...A STRONG THUNDERSTORM WAS NEAR JACKSON...MOVING EAST
AT 50 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JACKSON...MONTICELLO...NEWBORN...FLOVILLA...MANSFIELD...
JENKINSBURG...SHADY DALE...STEWART...MCKIBBEN...CALVIN...EUDORA...
ROCKY PLAINS...FARRAR...STARRSVILLE...WORTHVILLE...STARK...INDIAN
SPRINGS STATE PARK...OLA...TURTLE COVE AND NORTH ALCOVY.
LAT...LON 3344 8407 3360 8369 3360 8368 3358 8369
3357 8368 3353 8368 3343 8353 3333 8354
3320 8409
TIME...MOT...LOC 1424Z 250DEG 44KT 3334 8394Special weather statement, Feb 3, 9:30 AM EST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 AM EST WED FEB 3 2016
GAZ058-069>071-079>081-091-031515-
TALBOT GA-UPSON GA-MARION GA-TAYLOR GA-CRAWFORD GA-BUTTS GA-LAMAR GA-
MONROE GA-
930 AM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR TALBOT...UPSON...NORTHEASTERN
MARION...TAYLOR...WESTERN CRAWFORD...SOUTHWESTERN BUTTS...LAMAR AND
MONROE COUNTIES UNTIL 1015 AM EST...
AT 930 AM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 7
MILES EAST OF ORCHARD HILL TO NEAR GENEVA...AND MOVING SOUTHEAST AT
20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...BARNESVILLE...FORSYTH...BUTLER...ROBERTA...TALBOTTON...
REYNOLDS...MILNER...YATESVILLE...JUNCTION CITY...CULLODEN...GENEVA...
ALDORA...LINCOLN PARK...THE ROCK...SUNSET VILLAGE...RUPERT...
PRATTSBURG...POTTERVILLE AND CHAPPEL MILL.
LAT...LON 3252 8464 3254 8464 3299 8430 3299 8427
3307 8425 3318 8417 3318 8412 3323 8412
3318 8382 3313 8382 3303 8372 3300 8372
3290 8380 3285 8389 3282 8389 3281 8388
3242 8419
TIME...MOT...LOC 1430Z 298DEG 19KT 3320 8408 3251 8455Special weather statement, Feb 3, 9:39 AM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 AM EST WED FEB 3 2016
GAZ080-091>093-102>104-031515-
WEBSTER GA-MARION GA-SUMTER GA-MACON GA-STEWART GA-TAYLOR GA-
SCHLEY GA-
939 AM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...MARION...WESTERN
SUMTER...WESTERN MACON...EASTERN STEWART...SOUTHERN TAYLOR AND SCHLEY
COUNTIES UNTIL 1015 AM EST...
AT 938 AM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 7
MILES SOUTH OF JUNCTION CITY TO 8 MILES SOUTH OF LUMPKIN...AND MOVING
EAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...BUENA VISTA...ELLAVILLE...PRESTON...RICHLAND...PLAINS...
IDEAL...WESTON...PUTNAM...BRANTLEY...SEMINOLE...RUPERT...
POTTERVILLE...GARDEN VALLEY...DOYLE...FOUNTAINVILLE...DRANEVILLE...
FRIENDSHIP...CHARING AND TAZEWELL.
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8467
3193 8468 3192 8469 3192 8480 3193 8480
3192 8483 3256 8445 3252 8401 3190 8437
TIME...MOT...LOC 1438Z 285DEG 26KT 3249 8443 3192 8477Special weather statement, Feb 3, 9:45 AM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 AM EST WED FEB 3 2016
GAZ047>049-059-031515-
MORGAN GA-NEWTON GA-JASPER GA-WALTON GA-
945 AM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...EASTERN NEWTON...
NORTHERN JASPER AND SOUTHEASTERN WALTON COUNTIES UNTIL 1015 AM EST...
AT 944 AM EST...A STRONG THUNDERSTORM WAS OVER NEWBORN...OR 10 MILES
EAST OF COVINGTON...MOVING NORTHEAST AT 45 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COVINGTON...MADISON...SOCIAL CIRCLE...RUTLEDGE...NEWBORN...
MANSFIELD...BOSTWICK...BUCKHEAD...FARRAR...EBENEZER...STARRSVILLE...
HARD LABOR CREEK STATE PARK...BRICK STORE AND APALACHEE.
LAT...LON 3340 8374 3359 8383 3381 8349 3377 8346
3372 8344 3369 8340 3366 8338 3366 8337
3362 8336 3361 8335 3360 8335 3360 8334
3358 8333
TIME...MOT...LOC 1444Z 245DEG 38KT 3354 8368Special weather statement, Feb 3, 10:11 AM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1011 AM EST WED FEB 3 2016
GAZ071-080>082-094-031545-
TAYLOR GA-CRAWFORD GA-PEACH GA-MONROE GA-BIBB GA-
1011 AM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAYLOR...CRAWFORD...
NORTHEASTERN PEACH...SOUTHERN MONROE AND BIBB COUNTIES UNTIL 1045 AM
EST...
AT 1010 AM EST...A STRONG THUNDERSTORM WAS NEAR ROBERTA...MOVING EAST
AT 50 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...ROBERTA...BYRON...REYNOLDS...PAYNE...CULLODEN...PAYNE CITY...
WESLEYAN...SKIPPERTON...RUTLAND...LEE POPE...LIZELLA...MUSELLA...
HORNS...RUSSELLVILLE...LAKE TOBESOFKEE...KNOXVILLE...CROSS KEYS...
SANDY POINT AND ARKWRIGHT.
LAT...LON 3280 8414 3280 8412 3288 8412 3297 8371
3292 8370 3289 8366 3289 8360 3287 8358
3287 8357 3278 8353 3274 8358 3274 8360
3267 8361 3268 8367 3269 8370 3265 8371
3265 8373 3264 8373 3254 8409
TIME...MOT...LOC 1510Z 251DEG 42KT 3265 8404Special weather statement, Feb 3, 10:43 AM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 AM EST WED FEB 3 2016
GAZ072-073-082>084-031615-
TWIGGS GA-WILKINSON GA-BALDWIN GA-JONES GA-BIBB GA-
1043 AM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...
NORTHWESTERN WILKINSON...SOUTHWESTERN BALDWIN...SOUTHEASTERN JONES
AND BIBB COUNTIES UNTIL 1115 AM EST...
AT 1041 AM EST...A STRONG THUNDERSTORM WAS OVER MACON...MOVING EAST
AT 45 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...GRAY...GORDON...IVEY...MCINTYRE...PAYNE...PAYNE CITY...
FRANKLINTON...GRISWOLDVILLE...MYRICKS MILL...POSTELL...FITZPATRICK...
GREENBERRY CROSSROADS...CROSS KEYS...BROWNS CROSSING...ARKWRIGHT...
WESLEYAN...JAMES...COOPERS AND DRY BRANCH.
LAT...LON 3271 8376 3291 8379 3294 8374 3308 8333
3278 8318 3270 8375
TIME...MOT...LOC 1541Z 252DEG 37KT 3282 8365The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 3:16 AM EST | Special Weather Statement | FFC | Dade | 29 min |
| Feb 3, 3:45 AM EST | Special Weather Statement | FFC | Chattooga, Walker | 30 min |
| Feb 3, 4:16 AM EST | Special Weather Statement | FFC | Chattooga, Floyd, Walker, Whitfield | 29 min |
| Feb 3, 4:32 AM EST | Special Weather Statement | FFC | Haralson, Polk | 28 min |
| Feb 3, 4:42 AM EST | River Flood Warning | FFC | Dade | 46 hr |
| Feb 3, 4:45 AM EST | Special Weather Statement | FFC | Murray | 30 min |
| Feb 3, 5:00 AM EST | Special Weather Statement | FFC | Bartow, Haralson, Paulding | 30 min |
| Feb 3, 5:02 AM EST | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Butts and 70 more | 17 hr |
| Feb 3, 5:22 AM EST | Flash Flood Warning | FFC | Catoosa, Walker | 6 hr |
| Feb 3, 5:37 AM EST | Special Weather Statement | FFC | Cherokee, Pickens | 23 min |
| Feb 3, 6:02 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Fulton | 28 min |
| Feb 3, 6:18 AM EST | River Flood Warning | FFC | Forsyth | 17 hr |
| Feb 3, 6:18 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 51 hr |
| Feb 3, 6:26 AM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 34 min |
| Feb 3, 6:50 AM EST | Special Weather Statement | FFC | Coweta | 25 min |
| Feb 3, 7:00 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Gwinnett, Hall | 30 min |
| Feb 3, 7:29 AM EST | Special Weather Statement | FFC | Barrow, Clayton, Gwinnett, Jackson, Rockdale | 46 min |
| Feb 3, 7:35 AM EST | Special Weather Statement | FFC | Fayette, Henry, Meriwether, Troup | 25 min |
| Feb 3, 7:59 AM EST | Special Weather Statement | FFC | Fayette, Harris, Henry, Meriwether, Troup | 31 min |
| Feb 3, 8:12 AM EST | River Flood Warning | FFC | Catoosa | 58 hr |
| Feb 3, 8:13 AM EST | Special Weather Statement | FFC | Barrow, Jackson, Madison, Newton, Rockdale, Walton | 47 min |
| Feb 3, 8:28 AM EST | Special Weather Statement | FFC | Harris, Henry, Meriwether, Muscogee, Pike, Spalding and 1 more | 32 min |
| Feb 3, 8:43 AM EST | River Flood Warning | FFC | Murray, Whitfield | 41 hr |
| Feb 3, 8:43 AM EST | River Flood Warning | FFC | Whitfield | 66 hr |
| Feb 3, 8:54 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 51 min |
| Feb 3, 8:57 AM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Feb 3, 9:00 AM EST | Special Weather Statement | FFC | Lamar, Pike, Talbot, Upson | 30 min |
| Feb 3, 9:03 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Feb 3, 9:03 AM EST | Special Weather Statement | FFC | Butts, Morgan, Newton, Oconee | 27 min |
| Feb 3, 9:17 AM EST | Special Weather Statement | FFC | Towns, Union | 28 min |
| Feb 3, 9:25 AM EST | Special Weather Statement | FFC | Butts, Jasper | 35 min |
| Feb 3, 9:30 AM EST | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Taylor, Upson | 45 min |
| Feb 3, 9:38 AM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Feb 3, 9:39 AM EST | Special Weather Statement | FFC | Marion, Schley, Webster | 36 min |
| Feb 3, 9:45 AM EST | Special Weather Statement | FFC | Morgan | 30 min |
| Feb 3, 10:11 AM EST | Special Weather Statement | FFC | Bibb, Crawford | 34 min |
| Feb 3, 10:18 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 70 hr |
| Feb 3, 10:43 AM EST | Special Weather Statement | FFC | Bibb | 32 min |
| Feb 3, 11:13 AM EST | Special Weather Statement | FFC | Baldwin, Bleckley, Crisp, Dooly, Hancock, Houston and 7 more | 62 min |
| Feb 3, 11:26 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 29 hr |
| Feb 3, 11:26 AM EST | River Flood Warning | FFC | Newton, Rockdale | 38 hr |
| Feb 3, 11:26 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Feb 3, 11:26 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 64 hr |
| Feb 3, 11:26 AM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 4 days |
| Feb 3, 11:40 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 9 hr |
| Feb 3, 11:40 AM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Feb 3, 11:57 AM EST | Severe Thunderstorm Warning | FFC | Sumter | 33 min |
| Feb 3, 12:17 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Dooly, Jefferson, Johnson and 3 more | 43 min |
| Feb 3, 12:55 PM EST | Special Weather Statement | FFC | Bleckley, Twiggs, Wilkinson | 35 min |
| Feb 3, 1:03 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Emanuel, Jefferson, Johnson, Laurens and 5 more | 42 min |
| Feb 3, 1:43 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Dooly, Glascock, Houston and 9 more | 47 min |
| Feb 3, 2:35 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Emanuel, Jefferson, Johnson and 4 more | 25 min |
| Feb 3, 3:06 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Emanuel, Johnson, Laurens and 3 more | 24 min |
| Feb 3, 3:32 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Emanuel, Johnson, Laurens, Montgomery and 6 more | 58 min |
| Feb 3, 4:24 PM EST | Flash Flood Warning | FFC | Johnson | 6 hr |
| Feb 3, 4:37 PM EST | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 38 min |
| Feb 3, 4:47 PM EST | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 43 min |
| Feb 3, 5:59 PM EST | River Flood Warning | FFC | Chattooga | 12 hr |
| Feb 3, 5:59 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Emanuel, Johnson, Laurens and 7 more | 16 min |
Nearby
Areal Flood Warnings in Georgia, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.